# SDR AALA202001149013

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 41,130 hours, 6,195 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bolt
- Condition: Stripped
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DURING INSTALLATION OF REPLACEMENT DOOR SLIDE ON R2 DOOR FOUND AFT SLIDE MOUNT BOLT THREADS STRIPPED. REMOVED AND REPLACED ORIGINAL SLIDE DUE TO STRIPPED BOLT ON NEW SLIDE.
